Jump to content
Important Survey - Please Participate ×

Adrenaline?


[Ia...]

Recommended Posts

I have been sleeping due to Mirtazapine although it still takes a few hours to fall asleep,  but my issue is I am staying awake on some nights all night although I am super tired, is this because of adrenaline?  I feel tired from the med but body and brain still feel wired.. Is this adrenaline?  It is a bit confusing to me as I get tired but brain won't calm. 
Link to comment
Share on other sites

I have the same thing.. my body is so tired, my eyes are tired, I feel drowsy, but I cannot fall asleep. It happens a lot, off and on. Like you, sometimes sleep aids help me, and sometimes not... and even when they work, they often take a long time to kick in, and I still wake up every few hours. I am getting really sick of this. I just want you to know you are not alone! It could be adrenaline, or cortisol.
Link to comment
Share on other sites

I going to join in here hoping someone will give us an idea. Everything you described is what I have been trying to explain to my bf. He'll ask me why I'm not sleeping, and all I can say to him is I don't know. I'm just thinking too much....he asks me what about? And I tell him everything, my mind just won't shut up! I'm not even thinking about one thing in particular, it's like you guys said, I'm really tired, but I feel wired! Even my eyelids want to close, but I can't seem to wind down.

 

It's not like this every night, but it's more often than I care for it to be!    ~CeCe

Link to comment
Share on other sites

Thanks.  It just sucks Im taking something to sleep and it is still hard.  Before the meds I went 4/5 days with 0 sleep so atleast I get some but it just plain sux and wish I could help it a little.  Any ideas or suggestions would be great!
Link to comment
Share on other sites

I have been sleeping due to Mirtazapine although it still takes a few hours to fall asleep,  but my issue is I am staying awake on some nights all night although I am super tired, is this because of adrenaline?  I feel tired from the med but body and brain still feel wired.. Is this adrenaline?  It is a bit confusing to me as I get tired but brain won't calm.

 

Hi there again. What dose of mirtz are you taking at night? Also how long has it been since your last dose of benzo?

Link to comment
Share on other sites

I have been sleeping due to Mirtazapine although it still takes a few hours to fall asleep,  but my issue is I am staying awake on some nights all night although I am super tired, is this because of adrenaline?  I feel tired from the med but body and brain still feel wired.. Is this adrenaline?  It is a bit confusing to me as I get tired but brain won't calm.

 

Hi there again. What dose of mirtz are you taking at night? Also how long has it been since your last dose of benzo?

 

 

 

I'm on 7.5 and it has been 2 weeks as of today being off benzos

Link to comment
Share on other sites

Hello iamsickofthis

Have you ever tried 15 mg of Remeron to help you sleep? Since you only been off of the benzos

for 2 weeks insomnia might be one of the withdrawel symptoms. I hope you feel better.;) Kim

Link to comment
Share on other sites

Hello iamsickofthis

Have you ever tried 15 mg of Remeron to help you sleep? Since you only been off of the benzos

for 2 weeks insomnia might be one of the withdrawel symptoms. I hope you feel better.;) Kim

 

15mg might work better, maybe I'll try between 7.5 and 15 first.  Thanks

Link to comment
Share on other sites

I have been sleeping due to Mirtazapine although it still takes a few hours to fall asleep,  but my issue is I am staying awake on some nights all night although I am super tired, is this because of adrenaline?  I feel tired from the med but body and brain still feel wired.. Is this adrenaline?  It is a bit confusing to me as I get tired but brain won't calm.

 

Hi there again. What dose of mirtz are you taking at night? Also how long has it been since your last dose of benzo?

 

 

 

I'm on 7.5 and it has been 2 weeks as of today being off benzos

 

Congrats on being 2 weeks out. Try to incorporate meditation and relaxation techniques during this W/D timeframe especially if you find your mind is racing. Drink some nightly night valerian tea or camomile.

 

You could try 15 mg of mirtz but the higher you go it'll do the opposite effect as many other posters have mentioned. I tried 7.5 mg initially and I always felt revved up during the day like I had 10 espressos and I didn't really get more than 2 hours of sleep. Not to mention I am already on effexor so that doesn't help. I ended up reducing down to 3.75 mg of mirtz and found that to be better. Now I usually get 2 -3 hours initially and maybe another hour here and there. But it's better than nothing as the clonazepam I'm on didn't give me that much more sleep anyway.

Link to comment
Share on other sites

I had that feeling for a long ass time . I think once you stop stressing about whatever your thinking about the body starts to unwind? That's how it worked for me
Link to comment
Share on other sites

×
×
  • Create New...